# SDR 2002F00755

- Difficulty date: March 14, 2002
- Submitted: July 11, 2002
- Operation: Air carrier
- Aircraft: N4498Y
- Make and model: Stbros SD360
- Aircraft serial: SH3625
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: B210631
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

THE LEG FROM MDT TO AVP ON FINAL APPROACH THE LEFT ENGINE BEGAN TO SURGE.  THE PILOTS SHUT DOWN THE ENGINE TO STABILIZE THE AIRCRAFT AND TO CONTINUE WITH THE APPROACH.  THE AIRCRAFT WAS LANDED JOHNSTONE, PA.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AVP MECHANIC WAS DISPATCHED TO THE AIRCRAFT.  THE OVERSPEED GOVERNOR WAS REPLACED AND CHAFFED WIRES IN A BUNDLE WERE REPAIRED.  OPS CHECK GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
